MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 5; CEMENTLESS ANATOMICAL HIP STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 5; CEMENTLESS ANATOMICAL HIP STEM
Model Number 01.13.105L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 november 2020: lot 1903498: (b)(4) items manufactured and released on 14-aug-2019.Expiration date: 2024-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: few weeks after cementless total hip arthroplasty, the patient reported pain due to stem subsidence and fracture in the calcar region.According to the report, the patient was (b)(6) year old and affected by osteoporosis.During rehabilitation period, a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fracture.There is no reason to suspect a faulty device.
 
Event or Problem Description
4 weeks after primary thr.Patient came to the clinic complaining on pain.X-rays show subsidence of the femoral stem and fracture of the calcar.Revision of the stem performed with different manufacturer stem.It should be noted that the patient has severe osteoporosis.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 5
Common Device Name
CEMENTLESS ANATOMICAL HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10975810
Report Number3005180920-2020-00874
Device Sequence Number19629863
Product Code LZO
UDI-Device Identifier07630030803239
UDI-Public07630030803239
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2024
Device Model Number01.13.105L
Device Catalogue Number01.13.105L
Device Lot Number1903498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight75